# SDR AALA20130718003

- Difficulty date: July 18, 2013
- Submitted: July 19, 2013
- Operation: Air carrier
- Aircraft: N7514A
- Make and model: Doug DC-9-82
- Aircraft serial: 49891
- Aircraft time: 67,017 hours, 35,126 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Casting
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CASTING CRACKED INBD OF NR 4 SLAT TRACK INBD UPPER SIDE ON LT WING.  INSTALLED NEW CASTING IAW AARD 51-00-05-1.
